acne on chest
Oct 31, 2002
For about 2 years I have had acne on my chest that comes and goes from time to time, and it always leaves scars. On no meds.
Response from Dr. Henry
Some patients have cystic acne which can be aggravated by HIV infection. Often that is a very challenging problem. Hormonal imbalances can aggravate that. Seeing a dermatologist with HIV experience can often be helpful. Some topical treatments of pill therapy can be beneficial. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared To Death
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Tingling Lips After Swallowing Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.